# SDR DALA2015012100439

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 100,629 hours, 14,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION SHOWS A CRACK INDICATION AT FASTENER HOLE NR 1. FASTENER HOLE HAS BEEN STEPPED UP TO 0.5775 AND CRACK INDICATION REMAINS.  REPAIRED FASTNER HOLE IAW 532227-14.
